# SDR AUS20020479

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE LOST OIL ON STARTUP. OIL CONTAMINATION OF TURBINE BLADES. LIMITED INFORMATION PROVIDED.
